ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stochastic Games with Average Payoff Criterion

Ghosh, MK and Bagchi, A (1998) Stochastic Games with Average Payoff Criterion. In: Applied Mathematics and Optimization, 38 (3). pp. 283-301.

[img]
Preview
PDF
stochastic.pdf

Download (216Kb)

Abstract

We study two-person stochastic games on a Polish state and compact action spaces and with average payoff criterion under a certain ergodicity condition. For the zero-sum game we establish the existence of a value and stationary optimal strategies for both players. For the nonzero-sum case the existence of Nash equilibrium in stationary strategies is established under certain separability conditions.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Springer-Verlag.
Keywords: Stochastic game;Stationary strategy;Value;Nash equilibrium;Ergodicity
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 17 Sep 2004
Last Modified: 19 Sep 2010 04:15
URI: http://eprints.iisc.ernet.in/id/eprint/1405

Actions (login required)

View Item View Item